|Author:||Sorting Last Post on Top ↓ Message:||
I take 1000 mg twice a day. My first dose before breakfast always gives me diarrhea.
Kicking Type 2 Diabetes in the butt!
Highest Weight: 386
Current Weight: 270.4
Goal Weight: 165?
10/2013 - Joined the -100 Pound Club
Diabetics Winning the Battle Team's 2013 5% By Year End Challenge.
Starting 11/3 @ 273-5%=259.
Week 1 (11/10) -2.6=270.4
14 - 2.6 = 11.4 to go!
Joined SparkPeople 11/19/12
I just started it and the doctor told me to take it at dinner time. I only take 500mg once per day
I'm determined to be successful at this, but at the same time I will not get depressed if I slip up I will just keep on going and do it a bit at a time.
Never give up remember it is never to late to start again!!! Stay motivated and please help motivate me!!!!
I am recently diagnosed too and I think my Metformin is not really right either. I gt really sick about 30 minutes after taking it in the morning and I am cold and exhausted all the time now. I haven't added the second dose/day yet because I don't think the first dose is working right yet. Any ideas while I wait for a call back from the Dr.?
Oh give thanks to the Lord, for he is good, and His mercies endure forever -- 1 Chronicles 16:34
I am also on the same medication and same does! I find that it does keep my BG higher! i think that you should do what JLLovett said and go see Any Dr right now! This can be leading to a serious complcations! Just remember to have ur Gluclose snack aka juice or tablets with you just incase it gets too low! Take care of yourself! Sounds like u need to upp the dosage or maybe even lower it!
Connect With Me:
Facebook Page: Amino Wellness
Pinterest: Amino Wellness
Biggest Loser Yellow Lightening Seasonal Challenge
First, congrats on the weight loss!
I was diagnosed Aug 10 2012, joined SP and I have lost almost 20 pounds. I am on the same med - you need to see a doctor even if it isn't YOUR doctor if your bs is falling so low.
Good luck with the rest of your journey and remember, you are never alone with SP!
"Faith is saying it's so, before it is so, that is might be so, because God said it was so" Manley Beasley
I am on 500mg Metformin 2x daily. I am doing great with keeping my diet and exercising and have lost over 20lbs since being diagnosed last month. My BS levels keep dipping down low during the day. Right now its 54. I was told being on the Metformin I had to worry about high BS, but not lows. i am eating adequately, having snacks like I am supposed to and making sure to eat the amount of carbs I am supposed to daily also. It scares me because I get physically ill when my sugars drop. i do not have another appointment with my Dr until next month and she is never in the office when I call.